MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET WITH PAH; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET WITH PAH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 368689
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple medical device types reported to be involved.The information for the additional device type is as follows.D.2.B medical device type: jka.D.2.A common device name: tubes, vials, systems, serum separators, blood collection.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using the bd vacutainer® ultratouch¿ push button blood collection set with pah, one (1) needle broken off and was stuck in the cap of the vacutainer tube.No adverse consequences were reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation summary: bd received 4 photos for investigation.Evaluation of the photos shows needle break off.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: breaks off.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET WITH PAH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24035870
Report Number1024879-2025-02400
Device Sequence Number15722063
Product Code FPA
UDI-Device Identifier00382903686896
UDI-Public(01)00382903686896(11)250529(17)270430(10)5149572
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K212724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368689
Device Lot Number5149572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown